RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazakova, T G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:392
Abstract pages:563
Full texts:199
References:49
E-mail:

http://www.mathnet.ru/eng/person19275
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/689930

Publications in Math-Net.Ru
2004
1. T. G. Kazakova, “Finite-Dimensional Discrete Systems Integrated in Quadratures”, TMF, 138:3 (2004),  422–436  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 138:3 (2004), 356–369  isi
1999
2. P. N. Vabishchevich, T. G. Kazakova, “Orographically induced evolution of stratiform clouds”, Matem. Mod., 11:9 (1999),  23–37  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020